# SDR SWIA200412992

- Difficulty date: March 6, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 2,112 hours, 1,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 2,087 hours, 1,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT WALKAROUND, FOUND THE RIGHT SIDE INBOARD FLAP HAS A DENT.  REMOVED AND REPLACED THE RIGHT INBOARD FLAP IAW 27-54-01 AND 27-54-05.  OPS CHECKS GOOD.
